MathSciNet Relay Station
MathSciNet bibliographic data
MR1888087 (2002k:35240) 35P25 (35J10 35R30)
Eskin, G. Global uniqueness in the inverse scattering problem for the Schrödinger operator with external Yang-Mills potentials. Comm. Math. Phys. 222 (2001), no. 3, 503–531.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement